Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 372906, 21 pages
http://dx.doi.org/10.1155/2013/372906
Research Article

Fully Discrete Finite Element Approximation for the Stabilized Gauge-Uzawa Method to Solve the Boussinesq Equations

Department of Mathematics, Kangwon National University, Chuncheon 200-701, Republic of Korea

Received 9 February 2013; Accepted 11 March 2013

Academic Editor: Jinyun Yuan

Copyright © 2013 Jae-Hong Pyo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jae-Hong Pyo, “Fully Discrete Finite Element Approximation for the Stabilized Gauge-Uzawa Method to Solve the Boussinesq Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 372906, 21 pages, 2013. https://doi.org/10.1155/2013/372906.